Juergen Herzog
Juergen Herzog
Universität Duisburg-Essen
Verified email at uni-essen.de
Title
Cited by
Cited by
Year
Cohen-macaulay rings
W Bruns, HJ Herzog
Cambridge university press, 1998
48281998
Monomial ideals
J Herzog, T Hibi
Monomial Ideals, 3-22, 2011
8322011
Generators and relations of abelian semigroups and semigroup rings
J Herzog
Manuscripta mathematica 3 (2), 175-193, 1970
5041970
Der kanonische modul eines Cohen-Macaulay-rings
J Herzog, E Kunz
Springer-Verlag, 2006
4852006
Arithmetic of blowup algebras
WV Vasconcelos
Cambridge University Press, 1994
3621994
Cambridge Stud
W Bruns, J Herzog, CM Rings
Adv. Math 39, 1993
2791993
Asymptotic behaviour of the Castelnuovo-Mumford regularity
SD Cutkosky, J Herzog, NV Trung
Compositio Mathematica 118 (3), 243-261, 1999
2371999
Koszul homology and blowing-up rings
J Herzog, A Simis, WV Vasconcelos
Commutative algebra 84, 79-169, 1983
2131983
Komplexe, Auflösungen und Dualität in der lokalen Algebra
J Herzog
2121974
Componentwise linear ideals
J Herzog, T Hibi
Nagoya Mathematical Journal 153, 141-153, 1999
2081999
Distributive lattices, bipartite graphs and Alexander duality
J Herzog, T Hibi
Journal of Algebraic Combinatorics 22 (3), 289-302, 2005
1882005
Resolutions by mapping cones
J Herzog, Y Takayama
Homology, Homotopy and Applications 4 (2), 277-294, 2002
1882002
Binomial edge ideals and conditional independence statements
J Herzog, T Hibi, F Hreinsdóttir, T Kahle, J Rauh
Advances in Applied Mathematics 45 (3), 317-333, 2010
1782010
Approximation complexes of blowing-up rings
J Herzog, A Simis, WV Vasconcelos
Journal of Algebra 74 (2), 466-493, 1982
1711982
Castelnuovo-Mumford regularity of products of ideals
A Conca, J Herzog
arXiv preprint math/0210065, 2002
1672002
Discrete polymatroids
J Herzog, T Hibi
Journal of Algebraic Combinatorics 16 (3), 239-268, 2002
1522002
Gröbner bases and multiplicity of determinantal and Pfaffian ideals
J Herzog, NV Trung
Advances in Mathematics 96 (1), 1-37, 1992
1501992
Squarefree lexsegment ideals
A Aramova, J Herzog, T Hibi
Mathematische Zeitschrift 228 (2), 353-378, 1998
1461998
The depth of powers of an ideal
J Herzog, T Hibi
Journal of Algebra 291 (2), 534-550, 2005
1382005
Monomial ideals whose powers have a linear resolution
J Herzog, T Hibi, X Zheng
Mathematica Scandinavica, 23-32, 2004
1382004
The system can't perform the operation now. Try again later.
Articles 1–20